# SDR AALA2018091107008

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 78,340 hours, 12,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 53996
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 32 RIGHT, AFT FLOOR EMERGENCY LIGHTS AND AISLE ILLUMINATION LIGHTS FAILED A 15 MINUTE CHECK.  REPLACED THE BATTERY IAW AMM 33-51-07. OPS CHECKED GOOD.
